# SDR UG8AGM0413

- Difficulty date: May 14, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N5115
- Make and model: Cessna 750
- Aircraft serial: 7500018
- Engine: Allsn AE3007A
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Incorrect
- Location: Flight Control S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL YOKES SHOW 25 DEGREE RT BANK DURING STRAIGHT AND LEVEL.  RT AILERON IS UP AND LT ELEVATOR IS UP.  PITCH CONTROL FORCE FEELS NORMAL.  AMOUNT OF ELEVATOR/AILERON DISPLACEMENT INCREASES WITH SPEED.  TROUBLESHOOTING FLIGHT CONTROL SYSTEMS IN PROGRESS.  AIRCRAFT HAS NOT FLOWN.
